# SDR UPS97824882

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 45-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERNAL DOUBLER HAS VERY HEAVY CORROSION FS 45 TO 55 L-33R TO 35R.  REMOVED AND REPLACED SKIN IAW SRM 51-1-21, 51-1-20D, DC8-5330-8942-B.
